MAUDE Adverse Event Report: SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM

SURGICAL HUGO¿ RAS SYSTEM; MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Model Number MRASI0010
Medical Device Problem Codes Difficult or Delayed Activation (2577); Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a robotic laparoscopic radical prostatectomy procedure; after attaching the secure cadiere forceps (scf) and inserting it into the patient, the instrument disappeared from the instrument bar, was no longer recognized by the system, and could not be used.The scf was replaced with a new one to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H2) correction: h5, h8; additional information: d4 (udi #), d9, h4 h3) evaluation summary: medtronic led an evaluation of the reported secure cadiere forceps and the associated device logs.Evaluation of the logs indicated that the secure cadiere forceps were inserted into the internal region and no manual mode had been requested.The instrument was detected as disconnected.The secure cadiere forceps was then reconnected a minute later and encountered an error which led to the removal of the instrument.Visual inspection of the returned secure cadiere forceps noted no corrosion on the electrical contacts.There was no damage noted to the jaws or of the drive cables.Functionally, the jaws were manipulated into multiple positions in order to inspect the cables.The jaws were able to achieve each position fully with no difficulty.Electrical testing was performed and the secure cadiere forceps were read with no observed failures.Evaluation of the secure cadiere forceps noted no abnormalities associated with the reported condition.Therefore, the investigation was not able to identify a root cause or speculate on a probable root cause.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all medtronic quality release specifications at the time of manufacture.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a robotic laparoscopic radical prostatectomy procedure, after attaching the secure cadiere forceps to the sterile interface module (sim) and inserting it into the patient, the secure cadiere forceps disappeared from the instrument bar, it was no longer recognized by the system, and could not be used.The secure cadiere forceps was replaced with a new one to resolve the issue.There was no patient injury.

Brand Name
HUGO¿ RAS SYSTEM
Common Device Name
MODULAR ELECTROMECHANICAL SURGICAL SYSTEM
Manufacturer (Section D)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24245696
Report Number1219930-2026-00651
Device Sequence Number8309007
Product Code SCV
UDI-Device Identifier10884521826748
UDI-Public(01)10884521826748(11)250410(20)02
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K250725
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRASI0010
Device Catalogue NumberMRASI0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/24/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MRASA0003, SN: UNKNOWN
Patient SexMale